Took plan B, had period and have to pee alot once in a while
Patient :My gf and I had sex the 16th of feburary, and the condom ripped, i pulled out and then came, but were still worried so bought plan b and she took it 30 min after sex. Week later she got her period as was supposed to, but she has random moments when she has to urinate nonstop and run to the bathroom every five minutes and then it goes away, doesn't last all day. I was wondering what this can be from? one day her stomach hurts and the next her head hurts, so im just wondering what this can be from?
Thanks for the query.
The symptoms are not related to pregnancy. Since she has got her cycles post pills and intercourse we can rule out pregnancy.
The cause for her present symptoms could be a urinary tract infection which is associated with frequency of urination and some amount of cramps as well. Consult a gynecologist for an examination. A urine routine and a blood count may be done to rule out infection. The would treat you accordingly with antibiotics. Ask her to drink plenty of water and can also have cranberry juice. This will help. Avoid stress, smoking and alcohol.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.